×

Found 1,964 Documents (Results 1–100)

100
MathJax

Control theory. (English) Zbl 07492965

Bonotto, Everaldo M. (ed.) et al., Generalized ordinary differential equations in abstract spaces and applications. Hoboken, NJ: John Wiley & Sons. 361-368 (2021).
MSC:  34Gxx
PDF BibTeX XML Cite
Full Text: DOI

Continuous dependence on parameters. (English) Zbl 07492960

Bonotto, Everaldo M. (ed.) et al., Generalized ordinary differential equations in abstract spaces and applications. Hoboken, NJ: John Wiley & Sons. 225-240 (2021).
MSC:  34Gxx
PDF BibTeX XML Cite
Full Text: DOI

Basic properties of solutions. (English) Zbl 07492958

Bonotto, Everaldo M. (ed.) et al., Generalized ordinary differential equations in abstract spaces and applications. Hoboken, NJ: John Wiley & Sons. 173-204 (2021).
MSC:  34Gxx
PDF BibTeX XML Cite
Full Text: DOI

Preliminaries. (English) Zbl 07492954

Bonotto, Everaldo M. (ed.) et al., Generalized ordinary differential equations in abstract spaces and applications. Hoboken, NJ: John Wiley & Sons. 1-52 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Boundary layer phenomenon for a first order descriptor equation with small parameter on the right-hand side. (English. Russian original) Zbl 1454.34088

J. Math. Sci., New York 250, No. 1, 175-181 (2020); translation from Probl. Mat. Anal. 104, 157-162 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Solvability of a nonlocal problem for an evolution equation with a superstable semigroup. (English. Russian original) Zbl 1447.34060

Differ. Equ. 56, No. 4, 478-498 (2020); translation from Differ. Uravn. 56, No. 4, 490-510 (2020).
MSC:  34G10 34B10 47D06
PDF BibTeX XML Cite
Full Text: DOI

Backward stochastic evolution equations in UMD Banach spaces. (English) Zbl 1445.60041

Buskes, Gerard (ed.) et al., Positivity and noncommutative analysis. Festschrift in honour of Ben de Pagter on the occasion of his 65th birthday. Based on the workshop “Positivity and Noncommutative Analysis”, Delft, The Netherlands, September 26–28, 2018. Cham: Birkhäuser. Trends Math., 381-404 (2019).
MSC:  60H10 60H15 46B09
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

A Cauchy type problem for a degenerate equation with the Riemann-Liouville derivative in the sectorial case. (English. Russian original) Zbl 1419.34018

Sib. Math. J. 60, No. 2, 359-372 (2019); translation from Sib. Mat. Zh. 60, No. 2, 461-477 (2019).
MSC:  34A08 34G10 34A12
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic solution of the Cauchy problem for a first-order equation with a small parameter in a Banach space. The regular case. (English. Russian original) Zbl 1396.34040

Math. Notes 103, No. 3, 395-404 (2018); translation from Mat. Zametki 103, No. 3, 392-403 (2018).
MSC:  34E05 34E10 34G10
PDF BibTeX XML Cite
Full Text: DOI

Second-order linear differential equations in a Banach space and splitting operators. (English. Russian original) Zbl 1393.34063

Russ. Math. 61, No. 10, 32-43 (2017); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2017, No. 10, 38-49 (2017).
MSC:  34G10 34L05
PDF BibTeX XML Cite
Full Text: DOI

The Banach method and the monotone mapping method for finding optimal controls in reflexive (B)-spaces. (English. Russian original) Zbl 1382.49020

Dokl. Math. 96, No. 2, 477-479 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 476, No. 4, 377-380 (2017).
MSC:  49K27 49K15 49K20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software